We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
It's easy to find what you are looking for on the internet, but how common is it really to have a false blood test early on?
I have been on bc for 10 years and have NEVER missed a period. It comes the same day every month...except this month. I was supposed to start on the 5th and it never came. I am now 13 days late, have had 6 neg hpt and i took a blood test at the dr yesterday and it came back negative. But my whole body aches, my boobs have random shooting pains, my lower back feels like someone kicked me, i have lots of abdominal pain and cramps in my hips and ovaries.
They also tested my white blood count and that came back normal so its not an infection....
I know there is something wrong, everyone keeps saying "oh youre stressed and making yourself have the symptoms" but im really not stressed, just impatient.
Anyone have any answers for me? Is there a good chance that I still might be pregnant?
If you've had numerous negative urine tests and blood test, it's probably very unlikely you're pregnant.
Unfortunately, hormonal birthcontrol can cause havok within your body, even if you had previously never had a problem with it. All the symptoms you're having can also be as a result of your body having a reaction of sorts to birth control. Have you been good at taking your pills? Not missing any, etc?
An ultrasound may be a good idea just in case. Either way though, you should see your doctor again to discuss why you are suddenly having such a strange reaction to your pills (if that's what is causing it).